MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA INOQULA

BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA INOQULA
Model Number 447202
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd kiestra inoqula lid not holding up properly.The following information was provided by the initial reporter: hazard, injury or erroneous results? no.Hazard, injury or erroneous results details we need more info regarding this pr.Did the lid fall off? if so it changed reportability.The lid did not fall off, but the gas spring does not hold it properly, hence the case to replace this parts.This issue was noticed during preventive maintenance.
 
Event or Problem Description
It was reported that bd kiestra inoqula lid not holding up properly.The following information was provided by the initial reporter: hazard, injury or erroneous results? no.Hazard, injury or erroneous results details.We need more info regarding this pr.Did the lid fall off? if so it changed reportability.The lid did not fall off, but the gas spring does not hold it properly, hence the case to replace this parts.This issue was noticed during preventive maintenance.
 
Additional Manufacturer Narrative
H.6 investigation summary: bd technical services reported a worn-out gas spring on instrument bd kiestra (material: 447202, serial number:(b)(6) ).Springs were replaced with new set which has confirmed the complaint.Root cause is defined as faulty springs, and replacement with new set is initiated as a corrective action.Design history record (dhr) review is not required for this complaint, the complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.H3 other text : see h.10.

Brand Name
BD KIESTRA INOQULA
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15826423
Report Number1119779-2022-01402
Device Sequence Number20333188
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown